Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 261534, 12 pages
http://dx.doi.org/10.1155/2011/261534
Research Article

-Cocoercive Operator and an Application for Solving Generalized Variational Inclusions

1Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India
2Department of Applied Mathematics, Chung Yuan Christian University, Chung Li 32023, Taiwan
3Center for General Education, Kaohsiung Medical University, Kaohsiung 807, Taiwan
4Department of Applied Mathematics, National Sun-Yat Sen University, Kaohsiung 804, Taiwan

Received 15 April 2011; Accepted 25 June 2011

Academic Editor: Ngai-Ching Wong

Copyright © 2011 Rais Ahmad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [9 citations]

The following is the list of published articles that have cited the current article.

  • Rais Ahmad, Mohammad Dilshad, and Mohammad Akram, “Resolvent operator technique for solving a system of generalized variational-like inclusions in Banach spaces,” Filomat, vol. 26, no. 5, pp. 897–908, 2012. View at Publisher · View at Google Scholar
  • R. Ahmad, M. Akram, and J. -C. Yao, “Generalized Monotone Mapping with an Application for Solving a Variational Inclusion Problem,” Journal Of Optimization Theory And Applications, vol. 157, no. 2, pp. 324–346, 2013. View at Publisher · View at Google Scholar
  • Shamshad Husain, and Sanjeev Gupta, “-Mixed Cocoercive Operators with an Application for Solving Variational Inclusions in Hilbert Spaces,” Journal of Function Spaces and Applications, vol. 2013, pp. 1–13, 2013. View at Publisher · View at Google Scholar
  • Shamshad Husain, and Sanjeev Gupta, “Algorithm for Solving a New System of Generalized Variational Inclusions in Hilbert Spaces,” Journal of Calculus of Variations, vol. 2013, pp. 1–8, 2013. View at Publisher · View at Google Scholar
  • Shamshad Husain, Sanjeev Gupta, and Vishnu Narayan Mishra, “Generalized -Cocoercive Operators and Generalized Set-Valued Variational-Like Inclusions,” Journal of Mathematics, vol. 2013, pp. 1–10, 2013. View at Publisher · View at Google Scholar
  • Shamshad Husain, Sanjeev Gupta, and Huma Sahper, “Algorithm for Solving a New System of Generalized Nonlinear Quasi-Variational-Like Inclusions in Hilbert Spaces,” Chinese Journal of Mathematics, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar
  • Mijanur Rahaman, Rais Ahmad, and Haider Abbas Rizvi, “The over-relaxed scheme based on $$H(\cdot ,\cdot )$$ H ( · , · ) -cocoercive operators for solving a generalized variational inclusion problem,” Afrika Matematika, 2016. View at Publisher · View at Google Scholar
  • Shamshad Husain, Huma Sahper, and Sanjeev Gupta, “H(.,.,.)-η-proximal-point mapping with an application,” Springer Proceedings in Mathematics and Statistics, vol. 186, pp. 351–372, 2016. View at Publisher · View at Google Scholar
  • Vishnu Narayan Mishra, Sanjeev Gupta, and Shamshad Husain, “Variational inclusion governed by αβ-h((., .), (., .))-mixed accretive mapping,” Filomat, vol. 31, no. 20, pp. 6529–6542, 2017. View at Publisher · View at Google Scholar